# SDR J7SA20160711001

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N454FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4339
- Aircraft time: 326 hours, 190 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Master Link
- Condition: Defective
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO PITCH TRIM STUCK IN THE NOSE DOWN POSITION.  WILL NOT TRIM UP PAST -3.0.  MASTER LINK KEEPER WAS DISCONNECTED FROM HORIZONTAL PITCH TRIM SERVO CHAIN.  DURING AN INVESTIGATION, IT WAS DISCOVERED THAT WHILE THE ACFT WAS AT THE COMPLETION CENTER MASTER LINK WAS SPRUNG OPEN AT THE BEND CAUSING IT TO NOT LOCK ON FULLY WHEN INSTALLED.  INSTALLED NEW MASTER LINK AND RETAINING CLIP ASSY.  OPS CHECK GOOD.
